MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC BIOPSY GUIDE; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC BIOPSY GUIDE; INSTRUMENT, STEREOTAXIC
Model Number 960-539
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The precision aiming device was returned to the manufacturer for analysis.Analysis found that there was physical damage to the instrument, which confirmed the reported issue.Through functional testing and visual/physical examination it was noted that the lower adjustment screw had been removed and the washer was missing.It was not possible to set the lower joint as it was.This issue was documented in a medtronic navigation hardware anomaly tracking database.Manufacture date was unknown on the date of filing.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported outside of a procedure that the site had a damaged precision aiming device (pad).There was no patient present.It was unknown how the instrument was damaged at the time this report was filed.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received reported that it could be confirm through the neuro coordinator and ns rep that this would not tighten.It was unknown how it was damaged.The site believed it was through normal wear and tear.

Brand Name
BIOPSY GUIDE
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8586283
Report Number1723170-2019-02191
Device Sequence Number1731783
Product Code HAW
UDI-Device Identifier00763000055578
UDI-Public00763000055578
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K954276
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number960-539
Device Catalogue Number960-539
Device Lot Number130404
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2019
Supplement Date Received by Manufacturer05/07/2019
Initial Report FDA Received Date05/07/2019
Supplement Report FDA Received Date05/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1